# SDR USAA050541

- Difficulty date: April 12, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: USTR5310063
- Condition: Corroded
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR SUPPORT/ANGLE CORRODED 1 INCH LONG BY 1 INCH WIDE BY .028 INCH DEEP, AFT CARGO FLOOR SUPPORT BS 867 LBL 8.10 INCH.  INSTALLED REPAIR ANGLE PER TYPICAL REPAIR 53-10-06B AND SRM 53-60-53.  (M)
